Title: Canonical Miura maps between the modified KP and KP hierarchies
Authors: Shaw, JC
Tu, MH
應用數學系
Department of Applied Mathematics
Issue Date: 7-Jul-1997
Abstract: We investigate the Hamiltonian nature of two Miura maps between the modified KP and KP hierarchies. We show that they are canonical, in the sense that the bi-Hamiltonian structure of the modified KP hierarchy is mapped to the bi-Hamiltonian structure of the KP hierarchy.
URI: http://dx.doi.org/10.1088/0305-4470/30/13/030
http://hdl.handle.net/11536/442
ISSN: 0305-4470
DOI: 10.1088/0305-4470/30/13/030
Journal: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume: 30
Issue: 13
Begin Page: 4825
End Page: 4833
Appears in Collections:Articles


Files in This Item:

  1. A1997XK00300030.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.